# SDR HALA20240703178

- Difficulty date: July 2, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8123
- Aircraft time: 15,525 hours, 3,472 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Shutdown
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - APU: AUTO SHUT DOWN ON TAXI IN 3X ATTEMPTS FAILED. REMOVED & REPLACED WIRING FROM APU STARTER MOTOR + TERMINAL LUG TO 7120VC PIN 1. WIRES X011A20, X011B14, X011C14 PER ESPM 20-33-11. REMOVED & REPLACED APU STARTER MOTOR CLUTCH PER AMM 49-42-52. PERFORMED OPS TEST OF APU PER AMM 49-00-00, OPS TEST GOOD. OK FOR SERVICE.
